Statistical Yearbook of Quebec, 1930
Bibliographic Data
| ID | 20604094 |
|---|---|
| Authors | W A Mackintosh (corresponding author) |
| Year | 1931 |
| Volume | 12 |
| Issue | 4 |
| Pages | 336-336 |
| Publication date | 1931-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Canadian Historical Review (JOURNAL) |
| Journal identifiers | ISSN: 0008-3755 • E-ISSN: 1710-1093 |
| Publisher | University of Toronto Press Inc. (UTPress) (PUBLISHER) |
| DOI | 10.3138/chr-012-04-br88 |
| OpenAlex | W4301269464 |
| Language | EN |
Library science · Mathematics education · Yearbook · Canadian Identity and History · Computer Science · Psychology
| Highly cited | No |
|---|